MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE CORI; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE CORI; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10024
Medical Device Problem Code Application Program Problem: Parameter Calculation Error (1449)
Health Effect - Clinical Codes Laceration(s) (1946); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a cori assisted tka surgery using one (1) real intelligence cori, plane visualizer was placed in cut slot for shark bite and after dialing in as close ¿0¿ or as close to plan, slope continuously would increase 3+ degrees from what was initially planned as pins were being placed into cut slot.It was decided to take a degree ¿less¿ from what was planned and after making tibial cuts with the saw, placed visualizer back on tibia and it showed surgeon took 8+ more of slope from plan.Then, it was attempted a clean-up cut with the bur to ensure it was accurate to plan and it showed it was deep on the medial side of the tibia.Then, dropped the tibia 1mm to ensure it had a flat surface.Once that cut was completed, the plane visualizer was placed back on the tibia to show where were according to plan and the reported console showed it was 8+ mm below plan.Finally, once trialing was began, postop rom and stressed gap check were taken.The gaps showed extremely loose medically and tighter laterally after we had planned to be close to 0 medially with about 2+mm of laxity laterally.It is unknown how the procedure was finished.The procedure was resumed after a significant delay.No further complications were reported.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).This complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that, during a cori assisted tka surgery using one (1) real intelligence cori, plane visualizer was placed in cut slot for sharkbite, and after dialing in as close ¿0¿ or as close to plan, slope continuously would increase 3+ degrees from what was initially planned as pins were being placed into cut slot.It was decided to take a degree ¿less¿ from what was planned and after making tibial cuts with the saw, placed visualizer back on tibia and it showed surgeon took 8+ more of slope from plan.Then, it was attempted a clean-up cut with the bur to ensure it was accurate to plan and it showed it was deep on the medial side of the tibia.Then, dropped the tibia 1mm to ensure it had a flat surface.Once that cut was completed, the plane visualizer was placed back on the tibia to show they where according to plan, but the reported console showed it was 8+ mm below plan.Finally, once trialing was began, postop rom and stressed gap check were taken.The gaps showed extremely loose medially and tighter laterally after we had planned to be close to 0 medially with about 2+mm of laxity laterally.It is unknown how the procedure was finished.The procedure was resumed after a significant delay.No further complications were reported.
 
Additional Manufacturer Narrative
Internal complaint reference number: (b)(4).Section b5, d4 and h6 were corrected.

Brand Name
REAL INTELLIGENCE CORI
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key24476705
Report Number3010266064-2026-00043
Device Sequence Number21172428
Product Code OLO
UDI-Device Identifier00885556757420
UDI-Public885556757420
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10024
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROB10025, SN: UNKNOWN.
Patient SexUnknown